# SDR 97FDEA00787

- Difficulty date: October 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N481FE
- Make and model: Boeing 727227
- Aircraft serial: 21463
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1055
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE, BS 1055, HEAVY CORROSION ON FUSE SKIN (BLOW OUT), JUST ABOVE STR 28R.  *S/D*  INSTALLED SKIN DOUBLER PER SRM 53-30-3.
